# SDR AALA202507285101

- Difficulty date: June 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR SUPPORT -Y765 LOC AT LEVEL FR70 AT AFT GALLEY AREA CORRODED AREA IS L=1.66 IN, W=1.33 IN, D=0.0298 IN MAINTENANCE REPLACED FLOOR SUPPORT -Y765 LOC ON FR66 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53472001, DWG D53472815.
